We examine nonlinear periodic evolution inclusions of the subdifferential type and prove two existence theorems: one for the "non-convex, lower semicontinuous" problem and the other for the "convex, -upper semicontinuous" problem. Our method of proof is based on the theory of nonlinear operators of monotone type and on multi-valued analysis. We also present three examples from partial and ordinary differential inclusions, illustrating the applicability of our work.
Cite this article
R. Bader, Nikolaos S. Papageorgiou, On the Problem of Periodic Evolution Inclusions of the Subdifferential Type. Z. Anal. Anwend. 21 (2002), no. 4, pp. 963–984DOI 10.4171/ZAA/1120